# SDR QXEA9801709

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND FORWARD OVERWING EMERGENCY EXIT DOOR HAS A CRACK IN LOWER AFT AS SEEN THROUGH LIGHTENING HOLE.  REPAIRED IAW HORIZON AIR EO 4-52-21 E.
